I have GAD and Panic Attacks .Doctor gave me Klonopin at first it was 0.5 now I'm up to 1mg 2xs once in the morning and once in the night ..I just started escitalopram I was given 10mgs but am a very sensitive person because awhile back I tried Zoloft 100mgs and it left me with horrid side effects ,well I only took half the pill last night with food and wow I got dizzy and got very sedated, began yawning not excessively but I'm yawning ,I went to bed right after that ..I woke up yawning ..I did eat but I was so scared to take this pill I began crying and crying it is very hard for me since I felt afraid to take any pills ..I am thinking that this is a side effect of this pill even at half a pill.I'm suppose to take klonopin too but I spoke to a pharmacist last night and since I was very relaxed and sedated I didn't take klonopin last night .I woke up feeling a lil dizzy and jittery .nervous ..Any advise would be helpful ...
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2015 • 5 answers
Posted 31 Dec 2015 • 1 answer
Posted 5 Apr 2016 • 1 answer
Posted 16 Nov 2016 • 1 answer
Posted 12 Jan 2017 • 0 answers